# SDR A6WA200840299

- Difficulty date: April 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 10,710 hours, 9,813 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT MLG BAY OVERHEAT FAULT THEN MLG BAY OVER HEAT INDICATION DIVERTED TO SCE. BRAKE TEMPS INDICATED NORMAL AT ALL TIMES (01 ON ALL FOUR).  SECURED LOOSE CONNECTION ON RT MLG BAY FIRELOOP. REPAIRED BROKEN CONNECTION ON LT MLG FIRELOOP. COMPLIED WITH FUNCTION TEST IAW AMM 26-14-00 PARA B (1) AND (2) FAULTS.  (A)
